MAUDE Adverse Event Report: VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER

VOLCANO CORPORATION VERRATA PRESSURE GUIDE WIRE; WIRE, GUIDE, CATHETER
Model Number 10185
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Facility declined to provide omitted patient information.No tests/laboratory data available.The implant or explant dates are not applicable to this device.
 
Event or Problem Description
This case was reviewed and investigated according to the manufacturer's policy.It was reported, after performing three (3) ifr measurements, the aortic pressure signal was lost.Visual, microscopic inspection and functional testing were performed on the returned device.The sensor was broken and the distal portion of the sensor was missing.The device was not recognized during testing.The probable cause of the reported failure is an electrical issue within the device.The probable cause of the observed broken and missing distal portion of the sensor could not be conclusively determined by the investigation.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.This event is being reported as there is a potential for harm if the event were to recur.A piece of the sensor is missing and it cannot conclusively be determined when or where the separation occurred.

Brand Name
VERRATA PRESSURE GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key7976625
Report Number2939520-2018-00131
Device Sequence Number1435383
Product Code DQX
UDI-Device Identifier00845225002435
UDI-Public(01)00845225002435(17)201031
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131288
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/09/2017
Device Model Number10185
Device Catalogue Number400-0300.16
Device Lot Number0243 50117290
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2018
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1